JournalszaaVol. 14, No. 4pp. 731–750

Bounded Solutions and Oscillations of Concave Lagrangian Systems in Presence of a Discount Rate

  • J. Blot

    Université Paris 1 Panthéon-Sorbonne, France
  • P. Cartigny

    Université Aix-Marseille II, France
Bounded Solutions and Oscillations of Concave Lagrangian Systems in Presence of a Discount Rate cover
Download PDF

Cite this article

J. Blot, P. Cartigny, Bounded Solutions and Oscillations of Concave Lagrangian Systems in Presence of a Discount Rate. Z. Anal. Anwend. 14 (1995), no. 4, pp. 731–750

DOI 10.4171/ZAA/649